# SDR DALA2022061504200

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,848 hours, 31,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L PAX DOOR "SLIDE" ARMED LIGHT INOP. CORRECTIVE ACTION: FOUND FWD SENSOR OUTBRD MOUNT SCREW MISSING. INSTALLED SCREW. ADJUSTED FWD PROX SENSOR PER B757 AMM 25-66. OPS CKS GOOD. (8855246)
